I took 200 pills of Benadryl at once. Will I die?
Research has shown thatit is possible to survive a Benadryl overdose, depending on one’s weight, height and gender, although there may be permanent consequences to one’s health.Benadryl has a high therapeutic index, meaning that the amount required to feel the beneficial effects of the drug is significantly lower than the amount that causes toxicity. According to Pfizer, a manufacturer of Benadryl, the minimal lethal dose for the drug in a human is 10.1 mg per kilogram. Thus a person who weighs 70 kilograms would have to administer 707 mg for death to be a possibility. Benadryl is available in 25 mg per capsules, so 200 capsules would equal 5000 mg, and consequently, a very likely death. However, there are countless online reports of people who, due tomedical intervention, have survived similar Benadryl overdoses.It is common to think that an antihistamine overdose is a quick and painless way to die, however, Benadryl has the opposite effect in high doses. Those who have survived have reported experiencing hallucinations, severe heart palpitations, seizures and eventual coma.Loss of coordination and muscle control are also possible, whichcan lead to a loss of bladder and bowel control.Therefore, administering 200 Benadryl capsules is likely to cause serious brain and organ damage in a survivor.Furthermore it is crucial that one seeks professional help as soon as possible after overdosing as severe fatigue will eventually set in causing one to be too disconcerted and tired to contact anyone.
Is it safe to use melatonin and diphenhydramine together to sleep?
Here's the correct answer that I'm SHOCKED healthcare professionals who answered, didn't tell you…Nobody can answer this for you on Quora!!! Nobody knows if you could have any issues taking anything, because they aren't your doctor…Melatonin pills, although thought by many to help with sleep, has had no evidence to do so by taking it, and has never, EVER, and will never, EVER, hurt anyone, as we ALL produce it naturally.Diphenhydramine, however, is an antihistamine. ALL health professionals should be telling you to consult a doctor first. Antihistamines aren't supposed to be taken unless necessary, and any medicine taken in excess, or when you didn't need it, can absolutely be dangerous. You could be allergic for all anyone here knows, and they're laughing this question off like it's nothing, and sending you off to do a possible dangerous thing, because they aren't… You aren't them!I have a friend who's severely allergic to benadryl, and it could kill him, and you have supposed health field employees telling you, go ahead, and take something, when they aren't your doctor, knowing nothing about you!!! If you want to take any medication, for something it's not typically made for, ask YOUR DOCTOR. Hell, my ex-wife can literally die if she takes Tylenol or Ibuprofen, and mixing those two normally won't kill you, nor will taking them alone, but advise someone like my ex-wife it's okay, add they'll die. If you want to mix medications with other medications, to try increasing their effect, ask YOUR DOCTOR!!!Seriously, ask your doctor if it's safe for you, because they know you, and only they can advise you. All anyone else can do, is tell you how it affected them, or a pharmacist can tell you what they should typically do, but nothing for sure for you. I mean, yes, these both typically do no harm, and aren't considered a dangerous mix (melatonin has no drug interactions… Serotonin apparently, actually. May be the link to like owls being nocturnal, so serotonin might negate melatonin’s effects some? Idk.). Still, it absolutely could be for you. The only person who can give you an answer you should trust, is your regular doctor that you see, who knows you and what may or may not interact with you a certain way. Call your doctor and ask him/her; you'll likely get the okay on it, but at least it's from a medical professional who knows your medical history, not strangers who don't.